MAUDE Adverse Event Report: BOSTON SCIENTIFIC COSTA RICA TRANSEND EX 014/205 FLOPPY; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC COSTA RICA TRANSEND EX 014/205 FLOPPY; WIRE, GUIDE, CATHETER
Catalog Number M001468070
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.Analysis of the returned device revealed that the guidewire was kinked likely due to handling.The polytetrafluoroethylene (ptfe) coating was found to be slightly scrapped at kinked section at the proximal end of the wire.During functional evaluation, the guidewire was attached to a torque device and one to one torque was checked, and not smooth torquing was experienced due to kinks and bends on the guidewire.The guidewire hydrophilic coating was examined; the coating was present on the guidewire and met visual specifications.No other anomalies were found.Information available indicated that there were no issues observed to the packing prior to unpacking and that the guidewire kinked upon removal from the hoop dispenser.Based on analysis of the device and information available, and assignable cause of handling was assigned to the ptfe peeling observed.
 
Event or Problem Description
Analysis of the returned device revealed that the guidewire polytetrafluoroethylene (ptfe) coating was scraped.There was no patient involvement.

Brand Name
TRANSEND EX 014/205 FLOPPY
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC COSTA RICA
coyol facility, 2546 first st.
propark free zone
alajuela 20101
MDR Report Key6648628
Report Number3004859241-2017-00015
Device Sequence Number13676241
Product Code DQX
UDI-Device Identifier08714729326250
UDI-Public(01)08714729326250(17)180418(10)19160087
Combination Product (Y/N)N
PMA/510(K) Number
K944677
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/18/2018
Device Catalogue NumberM001468070
Device Lot Number19160087
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2017
Initial Report FDA Received Date06/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1